Volume 23, issue 6 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On the symplectic cohomology of log Calabi–Yau surfaces

James Pascaleff

Geometry & Topology 23 (2019) 2701–2792
Abstract

We study the symplectic cohomology of affine algebraic surfaces that admit a compactification by a normal crossings anticanonical divisor. Using a toroidal structure near the compactification divisor, we describe the complex computing symplectic cohomology, and compute enough differentials to identify a basis for the degree zero part of the symplectic cohomology. This basis is indexed by integral points in a certain integral affine manifold, providing a relationship to the theta functions of Gross, Hacking and Keel. Included is a discussion of wrapped Floer cohomology of Lagrangian submanifolds and a description of the product structure in a special case. We also show that, after enhancing the coefficient ring, the degree zero symplectic cohomology defines a family degenerating to a singular surface obtained by gluing together several affine planes.

Keywords
symplectic cohomology, log Calabi–Yau surface, affine manifold, wrapped Floer cohomology
Mathematical Subject Classification 2010
Primary: 53D40
Secondary: 14J33, 53D37
References
Publication
Received: 14 August 2013
Revised: 2 December 2018
Accepted: 7 March 2019
Published: 1 December 2019
Proposed: Yasha Eliashberg
Seconded: Peter Ozsváth, Jim Bryan
Authors
James Pascaleff
Department of Mathematics
University of Texas at Austin
Austin, TX
United States
Department of Mathematics
University of Illinois at Urbana-Champaign
Urbana, IL
United States